Alert archive / Nebraska / High Wind Warnings in 2022

High Wind Warning 3, NWS Omaha, NE

April 23, 202222 counties in Nebraska; 6 counties in Iowa

NWS Omaha, NE issued this high wind warning at Apr 23, 2022, 10:19 AM CDT for 22 counties in Nebraska; 6 counties in Iowa. It was in force for 9 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 23, 2022, 10:19 AM CDT (15:19 UTC)
Expired
Apr 23, 2022, 7:00 PM CDT
In force
9 hr
Issued by
NWS Omaha, NE
All 28 counties

Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 44 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 10:25 AM CDTNON-TSTM WND GST 592 Ese Tekamah, NE
Apr 23, 10:43 AM CDTNON-TSTM WND GST 583 Ssw Norfolk, NE
Apr 23, 10:46 AM CDTTSTM WND DMG1 N Schuyler, NEREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 23, 10:46 AM CDTNON-TSTM WND DMG1 N Schuyler, NECORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 N SCHUYLER. REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 23, 10:52 AM CDTNON-TSTM WND GST 587 Ene Omaha, NE
Apr 23, 11:02 AM CDTNON-TSTM WND GST 662 Ese Tekamah, NE
Apr 23, 11:03 AM CDTNON-TSTM WND GST 627 Ene Omaha, NEAT EPPLEY AIRPORT.
Apr 23, 11:05 AM CDTNON-TSTM WND GST 733 Se Fort Calhoun, NEFROM A PERSONAL WEATHER STATION.
Apr 23, 11:35 AM CDTNON-TSTM WND GST 585 S Harlan, IA
Apr 23, 12:24 PM CDTNON-TSTM WND DMG3 E Ceresco, NEREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Apr 23, 12:28 PM CDTNON-TSTM WND GST 612 Ese Tekamah, NE
Apr 23, 1:15 PM CDTNON-TSTM WND GST 612 W Red Oak, IA
Apr 23, 5:30 PM CDTNON-TSTM WND DMG5 N Omaha, NE8 TO 10-INCH DIAMETER TREE LIMB BLOWN DOWN.
Apr 23, 6:54 PM CDTNON-TSTM WND GST 592 Ese Tekamah, NEASOS STATION KTQE TEKAMAH AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

536 
WWUS73 KOAX 231519
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1019 AM CDT Sat Apr 23 2022

IAZ043-055-056-069-079-080-NEZ011-012-015>018-030>034-042>045-
050>053-065>067-232330-
/O.UPG.KOAX.WI.Y.0015.000000T0000Z-220424T0000Z/
/O.NEW.KOAX.HW.W.0003.220423T1519Z-220424T0000Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Knox-Cedar-
Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt-
Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Seward-Lancaster-Cass-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Creighton, Bloomfield, Crofton, Wausa, Verdigre, 
Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, 
Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, 
Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, and Plattsmouth
1019 AM CDT Sat Apr 23 2022

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong will produce areas of blowing dust
  that will lead to rapidly changing visibility. Use caution when
  driving in vicinity of recent tilled fields.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IAZ090-091-NEZ068-078-088>093-232330-
/O.CON.KOAX.WI.Y.0015.000000T0000Z-220424T0000Z/
Fremont-Page-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Sidney, Hamburg, Tabor, Farragut, 
Clarinda, Shenandoah, Nebraska City, Crete, Wilber, Fairbury, 
Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
1019 AM CDT Sat Apr 23 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds may also create areas of 
  blowing dust that could restrict visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
040 
WWUS73 KOAX 232056
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
356 PM CDT Sat Apr 23 2022

IAZ079-080-NEZ016-030-042>044-050-051-053-065>067-240300-
/O.CAN.KOAX.HW.W.0003.000000T0000Z-220424T0000Z/
/O.EXB.KOAX.WI.Y.0015.000000T0000Z-220424T0300Z/
Mills-Montgomery-Antelope-Boone-Platte-Colfax-Dodge-Butler-
Saunders-Sarpy-Seward-Lancaster-Cass-
Including the cities of Glenwood, Red Oak, Neligh, Elgin, Albion,
St. Edward, Columbus, Schuyler, Fremont, David City, Wahoo, 
Ashland, Yutan, Bellevue, Papillion, La Vista, Seward, Milford, 
Lincoln, and Plattsmouth
356 PM CDT Sat Apr 23 2022

...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest Iowa.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds may also create areas of 
  blowing dust that could restrict visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ043-055-056-069-NEZ011-012-015-017-018-031>034-045-052-240300-
/O.EXB.KOAX.WI.Y.0015.220424T0000Z-220424T0300Z/
/O.CON.KOAX.HW.W.0003.000000T0000Z-220424T0000Z/
Monona-Harrison-Shelby-Pottawattamie-Knox-Cedar-Thurston-Pierce-
Wayne-Madison-Stanton-Cuming-Burt-Washington-Douglas-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Creighton, 
Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, 
Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, 
Pierce, Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, 
Wisner, Tekamah, Oakland, Lyons, Decatur, Blair, and Omaha
356 PM CDT Sat Apr 23 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...WIND ADVISORY IN EFFECT FROM 7 PM TO 10 PM CDT THIS EVENING...

* WHAT...For the High Wind Warning, southwest winds 25 to 35 mph
  with gusts up to 60 mph. For the Wind Advisory, southwest winds
  20 to 30 mph with gusts up to 40 mph expected.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...For the High Wind Warning, until 7 PM CDT this evening. 
  For the Wind Advisory, from 7 PM to 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds may also create areas of 
  blowing dust that could restrict visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IAZ090-091-NEZ068-078-088>093-240300-
/O.EXT.KOAX.WI.Y.0015.000000T0000Z-220424T0300Z/
Fremont-Page-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Sidney, Hamburg, Tabor, Farragut, 
Clarinda, Shenandoah, Nebraska City, Crete, Wilber, Fairbury, 
Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
356 PM CDT Sat Apr 23 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strong winds may also create areas of 
  blowing dust that could restrict visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
486 
WWUS73 KOAX 232354
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
654 PM CDT Sat Apr 23 2022

IAZ043-055-056-069-NEZ011-012-015-017-018-031>034-045-052-240300-
/O.EXP.KOAX.HW.W.0003.000000T0000Z-220424T0000Z/
/O.CON.KOAX.WI.Y.0015.220424T0000Z-220424T0300Z/
Monona-Harrison-Shelby-Pottawattamie-Knox-Cedar-Thurston-Pierce-
Wayne-Madison-Stanton-Cuming-Burt-Washington-Douglas-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Creighton, 
Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, 
Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, 
Pierce, Plainview, Osmond, Wayne, Norfolk, Stanton, West Point, 
Wisner, Tekamah, Oakland, Lyons, Decatur, Blair, and Omaha
654 PM CDT Sat Apr 23 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of east central and northeast Nebraska and 
  southwest and west central Iowa.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ079-080-090-091-NEZ016-030-042>044-050-051-053-065>068-078-
088>093-240300-
/O.CON.KOAX.WI.Y.0015.000000T0000Z-220424T0300Z/
Mills-Montgomery-Fremont-Page-Antelope-Boone-Platte-Colfax-Dodge-
Butler-Saunders-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-
Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Neligh, Elgin, Albion, 
St. Edward, Columbus, Schuyler, Fremont, David City, Wahoo, 
Ashland, Yutan, Bellevue, Papillion, La Vista, Seward, Milford, 
Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, 
Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
654 PM CDT Sat Apr 23 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest Iowa.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Apr 23, 6:29 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Apr 23, 6:29 AM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
629 AM CDT Sat Apr 23 2022

...Updated for 12Z Aviation Forecast Discussion...

.DISCUSSION...
Issued at 310 AM CDT Sat Apr 23 2022

There are several forecast concerns in the short term - today
into tonight. These concerns include possible severe storms today,
strong winds today into tonight and extreme fire danger for at
least parts of the area this afternoon and early evening.

Yesterday was windy with highs in our forecast area ranging from
81 at Harlan to 90 at Norfolk. Today we do not expect to be quite
as warm, but should reach the mid 70s to lower 80s.

Water vapor satellite imagery early this morning showed a cold low
back over the WY/CO border area and diffluent flow across much of
KS/NE/SD. 12 hour height falls at 500 mb last evening were over
100 meters in CO. This is quite a system, and has support from
winds of 100 knots or more at 300 mb from nrn CA into AZ and NM.
Models indicate that the 500 mb height fall center should track
up into northeast SD by this evening, with the low strengthening
as it does so. Surface low should continue to track northeast
across SD today, then to northern MN by Sunday morning. Winds in
our area should be sustained mostly 25 to 35 mph with gusts to
around 55 mph possible. Can not totally rule out some gusts of
60 mph or more but think for now that they would be very spotty.
We will monitor in case we need to go with a high wind warning.

Expanded the wind advisory for all of the area earlier, and kept
that until 7 pm. An extension in time could be needed, with
chances of that highest in northeast NE. With the strong winds and
decreasing RH behind the cold front/dry line today, converted the
fire weather watch to a Red Flag Warning and expanded it a bit.

Strongest convection has been to our west so overnight through
3 am cdt, but we will probably at least some isolated to
scattered storms through the morning. These could approach severe
limits, but the higher chance of organized severe storms seems to
be this afternoon. That would be along and ahead of the cold
front that will be pushing through the area. These will develop in
an area with ML CAPE values of 1000 to 1500 J/kg and 1-6 km bulk
shear of 40 to 60 knots. Could see storms develop as early as 1 pm
but more likely closer to 3 pm. Storms should exit the area to
the southeast by mid evening, and possibly even before 7 pm. Then
it looks mainly dry the rest of the night.

Have some concern that our far northern counties could see some
rain or snow shower Sunday into Sunday evening, but did not
include that for now with the general model consensus keeping
measurable precipitation north of our area. Highs will be cooler
on Sunday, 50s north and 60s south.

Sunday night through Wednesday looks dry with warming trend. A mid
level ridge will build across the northern and central Plains
during the period. Look for highs in the 50s to lower 60s Monday,
mostly 60s Tuesday, then mostly 70s Wednesday.

Model agreement drops off later in the week, with some low chances
for precipitation. Highest chances seem to be Wednesday night into
Thursday. Highs both Thursday are likely to reach the 70s or lower
80s then look for highs to cool and only reach the 60s Saturday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 630 AM CDT Sat Apr 23 2022

Strong wind today is the main concern. Ceilings as of 630 am were
mostly at or above 3500 feet but in any SHRA or TSRA they could
drop down to the MVFR category. Winds will turn more to the west
later today and should decrease, at least a little, toward early
evening. After this morning, left chance of TSRA out of TAFs,
since chances seemed higher east of KOMA and KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory until 7 PM CDT this evening for NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

     Red Flag Warning from 1 PM this afternoon to 8 PM CDT this
     evening for NEZ011-012-015>018-030>034-042>045-050-051-065-
     066-078-088-089.

IA...Wind Advisory until 7 PM CDT this evening for IAZ043-055-056-069-
     079-080-090-091.

     Red Flag Warning from 1 PM this afternoon to 8 PM CDT this
     evening for IAZ043.

&&

DISCUSSION...Miller
AVIATION...Miller
Hazardous weather outlook, Apr 23, 4:57 AM CDT, 5 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
457 AM CDT Sat Apr 23 2022

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-240000-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
457 AM CDT Sat Apr 23 2022

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Strong south winds with gusts up to 55 mph are expected to
continue for the area much of today. As a result, a Wind Advisory
remains in effect. Isolated gusts of higher than 55 mph will be
possible. The strong winds could cause some power outages and
create areas of blowing dust that could reduce visibility. The
winds in combination with decreasing relative humidity will push
the fire danger into the very high or extreme category this
afternoon and evening, mostly along west of a line from about
Onawa to Fremont and Beatrice, where a Red Flag Warning has been
issued.

There is a chance that a severe storm or two could affect the
area this morning or early afternoon. The main hazard would be
damaging winds, but isolated hail is possible.

Severe storm chances seem higher from about 2 pm to 7 pm. There
is a risk of severe storms, mostly east of a line from around
Logan Iowa to Plattsmouth and Tecumseh. Strong wind gusts should
be the main hazard, though spotty hail could occur. There is also
a small chance for a brief tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely, but any severe weather reports
that you can pass along will be appreciated.

In the hours before

Local storm report, Apr 23, 6:13 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
613 AM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 AM     HAIL             FORT CALHOUN            41.46N 96.03W
04/23/2022  M1.25 INCH       WASHINGTON         NE   TRAINED SPOTTER

            PICUTRE FROM SOCIAL MEDIA, ESTIMATED TIME
            BASED ON RADAR.

&&
Local storm report, Apr 23, 6:41 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
641 AM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HAIL             4 NNW BOYS TOWN         41.31N 96.16W
04/23/2022  E1.00 INCH       DOUGLAS            NE   PUBLIC

            AT 156TH AND FORT.

&&
Local storm report, Apr 23, 8:04 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
804 AM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     NON-TSTM WND GST 3 SSW NORFOLK           41.99N 97.44W
04/23/2022  M68 MPH          MADISON            NE   ASOS

            AT THE NORFOLK AIRPORT.

&&
Local storm report, Apr 23, 8:35 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
835 AM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             ELK HORN                41.59N 95.06W
04/23/2022  M1.75 INCH       SHELBY             IA   BROADCAST MEDIA

            TIME ESTIMATED BASED ON RADAR.

&&
Local storm report, Apr 23, 10:07 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1007 AM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     NON-TSTM WND GST 3 SSW NORFOLK           41.99N 97.44W
04/23/2022  M66 MPH          MADISON            NE   ASOS

0936 AM     NON-TSTM WND GST 4 WNW LINCOLN           40.85N 96.76W
04/23/2022  M61 MPH          LANCASTER          NE   ASOS

0906 AM     NON-TSTM WND GST 1 NE COLUMBUS           41.45N 97.34W
04/23/2022  M59 MPH          PLATTE             NE   AWOS

&&
Local storm report, Apr 23, 10:12 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1012 AM CDT SAT APR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     NON-TSTM WND GST 2 W RED OAK             41.01N 95.26W
04/23/2022  M64 MPH          MONTGOMERY         IA   AWOS

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 2:23 AM CDTRed Flag WarningOAXAntelope, Boone, Burt, Butler, Cedar, Colfax and 16 more18 hr
Apr 23, 5:01 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Washington29 min
Apr 23, 5:12 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington33 min
Apr 23, 5:27 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby33 min
Apr 23, 5:33 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona27 min
Apr 23, 5:58 AM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby17 min
Apr 23, 4:42 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page33 min
Apr 23, 4:45 PM CDTTornado WarningOAXMontgomery13 min

Nearby

High Wind Warnings in Nebraska, 2022High Wind Warnings in Iowa, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.